MathSciNet Relay Station
MathSciNet bibliographic data
MR476615 (57 #16174) 10-04 (10H15)
Bays, Carter; Hudson, Richard H. On the fluctuations of Littlewood for primes of the form $4n\not=1$. Math. Comp. 32 (1978), no. 141, 281–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement